Alert archive / Nebraska / Areal Flood Warnings in 2016
Areal Flood Warning 21, NWS Hastings, NE
NWS Hastings, NE issued this areal flood warning at Jul 30, 2016, 10:56 AM CDT for Howard County, Sherman County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2016, 10:56 AM CDT (15:56 UTC)
- Expired
- Jul 30, 2016, 4:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Howard County, NE, Sherman County, NE
The radar
The Grand Island radar (KUEX), 98 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
998 WGUS43 KGID 301556 FLWGID BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 1056 AM CDT SAT JUL 30 2016 NEC093-163-302145- /O.NEW.KGID.FA.W.0021.160730T1556Z-160730T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWARD NE-SHERMAN NE- 1056 AM CDT SAT JUL 30 2016 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * FLOOD WARNING FOR... SOUTHWESTERN HOWARD COUNTY IN CENTRAL NEBRASKA... EASTERN SHERMAN COUNTY IN CENTRAL NEBRASKA... * UNTIL 445 PM CDT * AT 1047 AM CDT...DOPPLER RADAR AND SPOTTER REPORTS INDICATED THAT MUCH OF EAST CENTRAL SHERMAN COUNTY ALONG WITH SOUTHWESTERN AND SOUTH CENTRAL HOWARD COUNTIES RECEIVED 2 TO 4 INCHES OF RAIN EARLIER THIS MORNING. ALTHOUGH HEAVY RAINFALL HAS SINCE ENDED...FLOODING OF MAINLY LOW-LYING AREAS...SMALL CREEKS AND STREAMS AND SOME RURAL ROADWAYS WILL LIKELY CONTINUE FOR MUCH OF THE DAY UNTIL WATER GRADUALLY SUBSIDES. * SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... ST. PAUL...LOUP CITY...DANNEBROG...ASHTON...BOELUS...FARWELL AND ROCKVILLE...AND ESPECIALLY RURAL AREAS NEAR THESE COMMUNITIES. THIS AREAL FLOOD WARNING REPLACES THE FLASH FLOOD WARNING EARLIER ISSUED FOR MUCH OF THE SAME AREA. FLOODING COULD IMPACT AT LEAST SOME OF THE FOLLOWING STREAMS AND DRAINAGES...OAK CREEK...LAKE CREEK...DEER CREEK...DRY CREEK...ROCK CREEK...ELK CREEK...TURKEY CREEK...COW CREEK AND MUNSON CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4125 9840 4106 9839 4106 9880 4132 9908 $$ PFANNKUCH
2 follow-up statements
628 WGUS83 KGID 301821 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 121 PM CDT SAT JUL 30 2016 NEC093-163-302145- /O.CON.KGID.FA.W.0021.000000T0000Z-160730T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWARD NE-SHERMAN NE- 121 PM CDT SAT JUL 30 2016 ...A FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHWESTERN HOWARD AND EASTERN SHERMAN COUNTIES... AT 117 PM CDT...DOPPLER RADAR INDICATED AND RAINFALL OBERVERS REPORTED 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS SOUTHWEST HOWARD AND EASTERN SHERMAN COUNTIES FROM THUNDERSTORMS THIS MORNING. RUNOFF FROM THE HEAVY RAIN WILL CAUSE AREAS OF LOWLAND FLOODING AND RISES IN CREEKS AND STREAMS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ST. PAUL...LOUP CITY...DANNEBROG...ASHTON...BOELUS...FARWELL AND ROCKVILLE. FLOODING COULD IMPACT AT LEAST SOME OF THE FOLLOWING STREAMS AND DRAINAGES...OAK CREEK...LAKE CREEK...DEER CREEK...DRY CREEK...ROCK CREEK...ELK CREEK...TURKEY CREEK...COW CREEK AND MUNSON CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4125 9840 4106 9839 4106 9880 4132 9908 $$ FAY
224 WGUS83 KGID 302147 FLSGID FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 447 PM CDT SAT JUL 30 2016 NEC093-163-302154- /O.EXP.KGID.FA.W.0021.000000T0000Z-160730T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HOWARD NE-SHERMAN NE- 447 PM CDT SAT JUL 30 2016 ...THE FLOOD WARNING WILL EXPIRE AT 445 PM CDT FOR SOUTHWESTERN HOWARD AND EASTERN SHERMAN COUNTIES... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 4125 9840 4106 9839 4106 9880 4132 9908 $$ FAY
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this areal flood warning went out at Jul 30, 5:53 AM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Jul 30, 5:53 AM CDT, 5 hours 3 minutes before
Area Forecast Discussion National Weather Service Hastings NE 553 AM CDT SAT JUL 30 2016 .SHORT TERM...(Today and tonight) Issued at 402 AM CDT Sat Jul 30 2016 Difficulty continues to lie with timing and chances of precipitation. Today will be a day of transition as the upper level flow becomes more zonal as the subtropical high begins to build. Temperatures today will be close to 5 degrees warmer and dewpoints perhaps a few degrees warmer as well, compared to yesterday. Although we do have some showers/thunderstorms kicking up in our north/westerly this morning as a subtle perturbation slips by, it appears that slight ridging aloft may give us a relative lull by late morning early afternoon, but I'm not confident enough to pull pops completely for mid-day with our given conditions in lower levels. With increased instability and moderate bulk shear in the 40 kt range, I would not be surprised to see a severe thunderstorm or two pop up by late afternoon and heading into the evening, and this looks especially true for areas southwest of the tri-cities. Our best shot at rain should come overnight tonight as the low-level jet strengthens and provides support for thunderstorm activity, especially focused in our southeast. I could see some stronger updrafts producing some decent sized hail, so severe weather could occur for pretty much most of the night. For temperatures, sky cover, and dewpoints, etc., I made very small changes. I did increase chances of rain late tonight after midnight due to the strengthening low-level jet. .LONG TERM...(Sunday through Friday) Issued at 402 AM CDT Sat Jul 30 2016 Aloft: Heights will rise next week with a subtropical high developing over the Srn Plains...and overtaking the Srn 2/3 of the CONUS. The Westerlies will retreat to the US-Can border. Overall... the mean position of the ridge will be over the Nrn Plains...with trofs over the NE and NW. Two systems will force cool fronts S into the fcst area. The first is a low that will form today over British Columbia. This low will head into Cntrl Canada and stall. The second will be the low currently over the Gulf of AK. This low will move into the Pac NW Tue and weaken as it moves thru the Nrn Plains ridge ...temporarily lowering heights. Surface: A weak warm front will be lifting thru the fcst area Sun... as low pres heads into Cntrl Canada and its trailing cool front advances thru the NW USA. This cool front will cont E...slowly crossing most of the fcst area late Mon night into Tue. It will temporarily stall over KS and then lift back to the N as a warm front Wed...with low pres forming over MT and ejecting into Canada. The cool front associated with this low should cross the fcst area Thu before stalling along the KS-OK border Fri and then dissipating Sat. Weak high pres will build in Fri...then shift E of the region Sat. Some details... Temps: the main trend will be upward thru Wed...back into the 90s and probably some low 100s over parts of N-cntrl KS. Temps then drop Thu with frontal passage before beginning another warming trend into next weekend. Rain: the next best chance will be with the front Thu per the EC QPF probabilities and deterministic global models. Before that... anything will be very isolated. Sun: Sct tstms will probably be on-going at daybreak over Ern Neb/KS. The Wrn fringe of this activity could be affecting parts of the fcst area E of Hwy 281 thru mid-morning...but it should be all E of the fcst area by noon at the latest. Mon-Tue: Heat cranks up again. Can't rule out an isolated storm or two meandering in from the high plains...but don't count on it. Advection of the EML over the region combined with subsidence aloft should keep the fcst area mostly capped. Temps could be hotter Mon than what we've advertised. GFS/NAM cross sections suggest a fair amt of clouds. Thu: if the last 3 EC runs are right...this could be a very productive front rainwise. They are fcstg a SW-NE oriented 100 kt jet streak just ahead of the trof axis...putting the front and Cntrl Plains in the favorable RRQ. Slow movement of the front will also be a plus. The ridge will resurge back into the region next week behind the departing trof. This should cap most of the fcst area once again. && .AVIATION...(For the 12Z KGRI/KEAR TAFS through 12Z Sunday morning) Issued at 552 AM CDT Sat Jul 30 2016 Main concern is thunderstorm potential, especially for late tonight and low-level wind shear overnight as a low-level jet develops and strengthens. Some storms could be severe, with large hail possible. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Heinlein LONG TERM...Kelley AVIATION...Heinlein
Hazardous weather outlook, Jul 30, 8:46 AM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 846 AM CDT SAT JUL 30 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 311200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 846 AM CDT SAT JUL 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE BOTH TODAY AND AGAIN TONIGHT WITHIN VARIOUS PORTIONS OF THE OUTLOOK AREA. A FEW OF THESE COULD BE SEVERE...WITH THE MAIN THREATS BEING HAIL TO AT LEAST THE SIZE OF QUARTERS AND WIND GUSTS UP TO AROUND 60 MPH. THERE WILL LIKELY BE AT LEAST TWO WINDOWS OF OPPORTUNITY FOR SEVERE STORMS...ONE THIS MORNING PRIMARILY WITHIN NORTHERN AND EASTERN SECTIONS OF THE OUTLOOK AREA...AND THEN AGAIN LATE THIS AFTERNOON INTO TONIGHT. SOME STORMS THIS MORNING HAVE ALREADY PRODUCED LOCALLY HEAVY RAINFALL OF GENERALLY 2 TO 4 INCHES...AND FLOOD OR FLASH FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF VALLEY...SHERMAN AND HOWARD COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WHILE MUCH OF THE TIME WILL BE DRY...THUNDERSTORMS ARE POSSIBLE FOR PORTIONS OF THE OUTLOOK AREA EACH DAY. WHILE THERE IS POTENTIAL THAT SOME STORMS COULD BE SEVERE...AT THIS TIME FORECAST UNCERTAINTY IS TOO GREAT TO IDENTIFY ANY SPECIFIC TIME PERIODS OR LOCATIONS. HOWEVER...THE GREATEST RISK AND COVERAGE OF THUNDERSTORMS IS CURRENTLY EXPECTED THURSDAY. DURING THE AFTERNOON HOURS MONDAY THROUGH WEDNESDAY...HEAT INDEX VALUES NEAR 100 DEGREES ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT VARIOUS TIMES AND LOCATIONS WITHIN THE OUTLOOK AREA TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Special weather statement, Jul 30, 9:40 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
940 AM CDT SAT JUL 30 2016
NEZ064-076-077-086-087-301530-
FILLMORE NE-CLAY NE-THAYER NE-YORK NE-NUCKOLLS NE-
940 AM CDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NUCKOLLS...SOUTHEASTERN
CLAY...SOUTHWESTERN YORK...FILLMORE AND THAYER COUNTIES UNTIL 1030 AM
CDT...
AT 939 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LUSHTON TO 6 MILES SOUTH OF SUTTON TO NEAR
FAIRFIELD TO NEAR DEWEESE. MOVEMENT WAS SOUTHEAST AT 35 MPH.
HAIL UP TO AROUND DIME SIZE AND WIND GUSTS OF PERHAPS AS HIGH AS
40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS POTENTIALLY IMPACTED INCLUDE...
GENEVA...HEBRON...SUTTON...CLAY CENTER...DESHLER...EXETER...
FAIRMONT...EDGAR...NELSON...MCCOOL
JUNCTION...FAIRFIELD...SHICKLEY...
DAVENPORT...MILLIGAN...BRUNING...ALEXANDRIA...GRAFTON...RUSKIN...
OHIOWA AND CARLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4008 9754 4000 9784 4000 9790 4041 9826
4051 9811 4059 9794 4070 9784 4070 9783
4071 9783 4085 9770 4065 9737 4018 9737
TIME...MOT...LOC 1439Z 313DEG 29KT 4076 9773 4052 9784 4043 9801 4037
9822
PFANNKUCHLocal storm report, Jul 30, 9:55 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
955 AM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG 5 SSW ALDA 40.79N 98.49W
07/30/2016 HALL NE LAW ENFORCEMENT
SEMI TRUCK AND TRAILER WERE BLOWN OVER ON INTERSTATE 80
NEAR MILE MARKER 305...WHICH IS NEAR THE ALDA EXIT. TIME
WAS ESTIMATED FROM RADAR.
0830 AM TSTM WND DMG GRAND ISLAND 40.92N 98.37W
07/30/2016 HALL NE LAW ENFORCEMENT
LARGE TREE WAS BLOWN DOWN ON SHADY BEND ROAD ON THE EAST
SIDE OF GRAND ISLAND. WAS UNSURE OF EXACT SIZE...BUT A
FRONT END LOADER WAS USED TO REMOVE IT FROM THE ROAD.
TIME ESTIMATED FROM RADAR.
&&
ADPLocal storm report, Jul 30, 10:24 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1024 AM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 7 NNE LOUP CITY 41.37N 98.92W
07/30/2016 M3.76 INCH SHERMAN NE COCORAHS
&&
ADPLocal storm report, Jul 30, 10:33 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1033 AM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLOOD 2 N DANNEBROG 41.15N 98.55W
07/30/2016 HOWARD NE LAW ENFORCEMENT
WATER WAS OVER HIGHWAY 11 NEAR 8TH AVENUE...APPROXIMATELY
2 MILES NORTH OF TOWN. WATER AS SINCE GONE DOWN.
&&
ADPSpecial weather statement, Jul 30, 10:36 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1036 AM CDT SAT JUL 30 2016
NEZ077-086-087-301615-
FILLMORE NE-THAYER NE-NUCKOLLS NE-
1036 AM CDT SAT JUL 30 2016
...SPECIAL WEATHER STATEMENT...
AT 1034 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF MILLIGAN TO NEAR
HEBRON TO RUSKIN. MOVEMENT WAS SOUTHEAST AT 30 MPH.
THE MAIN ISSUE WITH THESE STORMS WILL BE BRIEF HEAVY RAINFALL OF ONE
HALF INCH TO PERHAPS 1 INCH IN A SHORR TIME...BUT SMALL HAIL AND
GUSTY WINDS IN EXCESS OF 30 MPH WILL ALSO BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
HEBRON...DESHLER...BRUNING...CHESTER...ALEXANDRIA...RUSKIN...
CARLETON...BYRON...HUBBELL...OAK...BELVIDERE AND GILEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4000 9783 4025 9799 4035 9762 4043 9737
4000 9737
TIME...MOT...LOC 1534Z 313DEG 26KT 4038 9722 4019 9751 4012 9788
PFANNKUCHLocal storm report, Jul 30, 10:47 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1047 AM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 AM HEAVY RAIN 2 NE ARCADIA 41.45N 99.10W
07/30/2016 E4.00 INCH VALLEY NE PUBLIC
HAD 4.75 INCHES IN LAST 24 HOURS...AROUND 4 INCHES IN
LAST 3 HOURS.
0730 AM FLOOD 5 E ARCADIA 41.42N 99.03W
07/30/2016 VALLEY NE EMERGENCY MNGR
VALLEY COUNTY EM REPORTS WATER STARTING TO CREEP OVER THE
INTERSECTION OF HIGHWAYS 70 AND 58. SOME COUNTY ROADS AND
DRIVEWAYS HAVE WATER OVER THEM.
0746 AM HAIL 5 ENE GRAND ISLAND 40.95N 98.28W
07/30/2016 E1.00 INCH MERRICK NE PUBLIC
PENNIES AND NICKELS...FEW QUARTERS. THIS WAS ON THE HALL
AND MERRICK COUNTY LINE ON HIGHWAY 30.
0747 AM HEAVY RAIN LOUP CITY 41.28N 98.97W
07/30/2016 M2.82 INCH SHERMAN NE CO-OP OBSERVER
0800 AM HEAVY RAIN 5 SW ELYRIA 41.63N 99.07W
07/30/2016 M3.55 INCH VALLEY NE COCORAHS
FROM NERAIN OBSERVER
0800 AM HEAVY RAIN 4 E ARCADIA 41.42N 99.05W
07/30/2016 M4.25 INCH VALLEY NE COCORAHS
FROM NERAIN OBSERVER
0800 AM HEAVY RAIN ORD 41.60N 98.93W
07/30/2016 M2.66 INCH VALLEY NE CO-OP OBSERVER
0800 AM HEAVY RAIN 7 NNE LOUP CITY 41.37N 98.92W
07/30/2016 M3.76 INCH SHERMAN NE COCORAHS
0815 AM HEAVY RAIN DANNEBROG 41.12N 98.55W
07/30/2016 M3.13 INCH HOWARD NE PUBLIC
0825 AM TSTM WND DMG 5 SSW ALDA 40.79N 98.49W
07/30/2016 HALL NE LAW ENFORCEMENT
SEMI TRUCK AND TRAILER WERE BLOWN OVER ON INTERSTATE 80
NEAR MILE MARKER 305...WHICH IS NEAR THE ALDA EXIT. TIME
WAS ESTIMATED FROM RADAR.
0830 AM TSTM WND DMG GRAND ISLAND 40.92N 98.37W
07/30/2016 HALL NE LAW ENFORCEMENT
LARGE TREE WAS BLOWN DOWN ON SHADY BEND ROAD ON THE EAST
SIDE OF GRAND ISLAND. WAS UNSURE OF EXACT SIZE...BUT A
FRONT END LOADER WAS USED TO REMOVE IT FROM THE ROAD.
TIME ESTIMATED FROM RADAR.
0840 AM FLOOD 2 N DANNEBROG 41.15N 98.55W
07/30/2016 HOWARD NE LAW ENFORCEMENT
WATER WAS OVER HIGHWAY 11 NEAR 8TH AVENUE...APPROXIMATELY
2 MILES NORTH OF TOWN. WATER AS SINCE GONE DOWN.
0854 AM TSTM WND GST 3 S DONIPHAN 40.73N 98.37W
07/30/2016 E60.00 MPH HALL NE TRAINED SPOTTER
SPOTTER WAS ON HIGHWAY 281 APPROX 3 TO 4 MILES SOUTH OF
DONIPHAN. WAS PULLED OVER ON SIDE OF ROAD...BLINDING RAIN
AND VEHICLE WAS ROCKING FROM WINDS.
0855 AM HAIL 3 S DONIPHAN 40.73N 98.37W
07/30/2016 E0.75 INCH HALL NE TRAINED SPOTTER
0902 AM HAIL HASTINGS NWS OFFICE 40.65N 98.38W
07/30/2016 E0.75 INCH ADAMS NE OFFICIAL NWS OBS
DIME TO PENNY SIZE HAIL.
0908 AM HAIL 4 ENE HASTINGS 40.62N 98.32W
07/30/2016 E0.75 INCH ADAMS NE PUBLIC
&&
ADPThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:35 AM CDT | Special Weather Statement | GID | Valley | 40 min |
| Jul 30, 6:00 AM CDT | Flash Flood Warning | GID | Valley | 3 hr |
| Jul 30, 6:14 AM CDT | Special Weather Statement | GID | Sherman | 16 min |
| Jul 30, 6:45 AM CDT | Flash Flood Warning | GID | Sherman, Valley | 3 hr |
| Jul 30, 6:58 AM CDT | Severe Thunderstorm Warning | GID | Sherman | 32 min |
| Jul 30, 7:28 AM CDT | Special Weather Statement | GID | Hall, Howard, Sherman | 47 min |
| Jul 30, 7:46 AM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick | 29 min |
| Jul 30, 8:03 AM CDT | Flash Flood Warning | GID | Howard, Sherman | 3 hr |
| Jul 30, 8:15 AM CDT | Special Weather Statement | GID | Hamilton | 30 min |
| Jul 30, 8:19 AM CDT | Special Weather Statement | GID | Adams, Hall | 41 min |
| Jul 30, 8:37 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 23 min |
| Jul 30, 8:58 AM CDT | Areal Flood Warning | GID | Sherman, Valley | 6 hr |
| Jul 30, 9:00 AM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Fillmore, Hall, Hamilton, Nuckolls and 1 more | 45 min |
| Jul 30, 9:40 AM CDT | Special Weather Statement | GID | Clay, Fillmore, Nuckolls, Thayer | 50 min |
| Jul 30, 10:36 AM CDT | Special Weather Statement | GID | Thayer | 39 min |
Nearby
Areal Flood Warnings in Nebraska, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.